# SDR MASA97206

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33YV
- Make and model: Beech 1900D
- Aircraft serial: UE33
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 1295140801
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7557 - FMN-DEN - WHILE ON THE GROUND IN DEN, THE CREW FOUND THAT THE CABIN DOOR WOULD NOT SECURE PROPERLY.  MAINTENANCE REMOVED AND REPLACED THE UPPER AND LOWER HANDLE SUPPORT BRACKETS, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
